# SDR USAA050900

- Difficulty date: July 21, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Part time: 50,585 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - TRANSITION ANGLE, 12 INCH X 1 INCH, CORROSION, AFT CARGO STA 737-767.  REMOVED DAMAGE, FABRICATED NEW PART AND INSTALLED IAW SRM.  (K)
